# SDR 99ZZZM50

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0102 - LAX - MAINTENANCE FOUND RIGHT SIDE EMERGENCY FLOOR LIGHTS IN SECTION 'C' INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY CHARGER.  (M)
